# SDR QXEA2012050300357

- Difficulty date: May 3, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 5,786 hours, 6,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 8 HAS A SMALL AREA OF CORROSION STA 644.5-664.5.   REMOVED CORROSION IAW SRM 51-21-00-00-02.  SEAT TRACK FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-884.  CONFIRMED BLEND CRACK FREE REF NTM 51-00-06-910-801.  ALODINED SEAT TRACK IAW RD 8/4-53-884. COMPLIED WITH RD 8/4-53-884.
